Acta Mathematica, 1886

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (17 articles)

Volume 8, Issue 1

[1] Erratum

TBD mathscidoc:1701.33117

Acta Mathematica, 8, (1), II-II, 1886.12
[ Download ] [ 2017-01-08 20:29:38 uploaded by actaadmin ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur quelques conséquences arithmétiques des formules de la théorie des fonctions elliptiques

Ch. Hermite Paris, 19 Mars 1886

TBD mathscidoc:1701.33118

Acta Mathematica, 8, (1), II-II, 1886.12
[ Download ] [ 2017-01-08 20:29:38 uploaded by actaadmin ] [ 170 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the part of the motion of the lunar perigee which is a function of the mean motions of the sun and moon

G. W. Hill Washington

TBD mathscidoc:1701.33119

Acta Mathematica, 8, (1), 1-36, 1886.12
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 671 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Zur Theorie der Gammafunction

HJ. Mellin Helsingfors

TBD mathscidoc:1701.33120

Acta Mathematica, 8, (1), 37-80, 1886.12
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 314 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über Hyperelliptische Integrale

Otto Staude Breslau

TBD mathscidoc:1701.33121

Acta Mathematica, 8, (1), 81-92, 1886.12
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 369 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur un théorème de M. Hermite

M. A. Stern Berne

TBD mathscidoc:1701.33122

Acta Mathematica, 8, (1), 93-96, 1886.12
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Anzahl-Bestimmungen für Lineare Räume

H. Schubert Hamburg

TBD mathscidoc:1701.33123

Acta Mathematica, 8, (1), 97-118, 1886.12
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 497 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Einige Eigenschaften der Linearen und Homogenen Differentialgleichungen

E. A. Stenberg Helsingfors

TBD mathscidoc:1701.33124

Acta Mathematica, 8, (1), 119-154, 1886.12
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Beweis des Satzes Dass eine Jede Algebraische Gleichung eine Wurzel Hat

Elling Holst Christiania

TBD mathscidoc:1701.33125

Acta Mathematica, 8, (1), 155-160, 1886.12
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 198 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über die Reductiblen Algebraischen Curven

M. Noether Erlangen

TBD mathscidoc:1701.33126

Acta Mathematica, 8, (1), 161-192, 1886.12
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Theorie der Abel'schen Zahlkörper

H. Weber Marburg

TBD mathscidoc:1701.33127

Acta Mathematica, 8, (1), 193-263, 1886.12
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 398 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Preisaufgabe der fürstlich Jablonowski'schen Gesellschaft für das Jahr 1889

TBD mathscidoc:1701.33128

Acta Mathematica, 8, (1), 264-264, 1886.12
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Sur quelques applications de la fonction$Z(x, y, z)$

P. Appell Paris

TBD mathscidoc:1701.33129

Acta Mathematica, 8, (1), 265-294, 1886.12
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Sur les intégrales irrégulières

H. Poincaré Paris

TBD mathscidoc:1701.33130

Acta Mathematica, 8, (1), 295-344, 1886.12
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Les fonctions d'une seule variable

F. Casorati Pavie

TBD mathscidoc:1701.33131

Acta Mathematica, 8, (1), 345-359, 1886.12
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Les lieux fondamentaux des fonctions inverses des intégrales abéliennes et en particulier des fonctions inverses des intégrales elliptiques de 2^{me}et 3^{me}espèce

F. Casorati Pavie

TBD mathscidoc:1701.33132

Acta Mathematica, 8, (1), 360-386, 1886.12
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Sur les unités électriques

J. Bertrand Paris

TBD mathscidoc:1701.33133

Acta Mathematica, 8, (1), 387-392, 1886.12
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved